Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Have DM2, CAD, on glucovance, diet and exercise, started lantus. Chest pains, increases on cough, weakness. TB ?

Hi doc, I have DM2 for the last30 years. I also have CAD. Hx of cabgx2, and L3 to L5 fusion, s/p fall. In the beginning I was on glucovance, diet and exercise. Now for almost a year I m using lantus at night . For the last four weeks I am feeling chest pain on the right side. I m afraid of COX dz. I work as resp. Therapist at larg teaching hospital in Chicago. There is suspicion of exposure to R/O TB pt. the pain increases on cough and sneeze . Today the pain was extreme 9/10 on pain scale . Weight has not changed. 206 lbs. Feel DOE. Weakness . Lower Hgb =12.8, A1c6.8. No other symptom. Pain and spontaneous pneumothorax . But no SOB. Thanks
Asked On : Thu, 4 Oct 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
Since you are a diabetic and also have CAD, you fall in the category of immunocompromised patient and since you are a health care worker you are also exposed to various health hazards , TB being one of them. Thus you are at double risk of getting TB as compared to a normal person. I suggest you get yourself thoroughly checked up with various tests for TB which will be of great help. You should consult a pulmonologist at the earliest, who can guide you further regarding various tests.
Answered: Fri, 5 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor